MathSciNet Relay Station
MathSciNet bibliographic data
MR111681 02.00
Ryll-Nardzewski, C. On the categoricity in power $\leq \aleph \sb{0}$. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astr. Phys. 7 1959 545–548. (unbound insert).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement